On the convergence of Fourier series in every arrangement of the terms

Móricz, Ferenc: On the convergence of Fourier series in every arrangement of the terms. Acta scientiarum mathematicarum, (31) 1-2. pp. 33-41. (1970)

[img] Cikk, tanulmány, mű
math_031_fasc_001_002_033-041.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 1-2
Page Range: pp. 33-41
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 41. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14245

Actions (login required)

View Item View Item